# SDR SCNA20201124340

- Difficulty date: November 12, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 65,543 hours, 25,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP RT FRAME LINING SUPPORT ANGLE HAS CORROSION, STA500D, RBL26, WL160.  REMOVED AND REPLACED FWD CARGO COMP RT FRAME LINING SUPPORT ANGLE AT STA 500D, RBL 26, WL 160, IAW SRM 51-40-02-0G-0 AND BOEING DWG NR 143A1225 RIB PO NR 807144.
